Posted by: needadvice | 2009-04-20

water retention after stopping nordette

I am 49 and still menstruating but starting hot flushes, I have decided to stop Nordette after some years. Used it for heavy periods. After 3 weeks not taking it, I am experiencing a lot of water retention. What can you recommend as a natuarl drug? I am also on pharmapress and concor for mild hypertension.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Needadvice
You may need a low dosage diuretic tablet, but your doctor needs to check you for heart or kidney problems first to exclude possible medical reasons for water retention. Rather use a prescription diuretic than natural drugs - it is easier to control the action. Concor can sometimes cause water retention.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.